# SDR AU981452

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C332197SP
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR CENTER DOOR AND FITTINGS DAMAGED.
